Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the mod $ p$ kernel of the theta operator


Author: Shoyu Nagaoka
Journal: Proc. Amer. Math. Soc. 143 (2015), 4237-4244
MSC (2010): Primary 11F46; Secondary 11F33
DOI: https://doi.org/10.1090/S0002-9939-2015-12567-1
Published electronically: March 18, 2015
MathSciNet review: 3373923
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theta operator is a generalization of the classical Ramanujan operator to the case of Siegel modular forms. We construct Siegel modular forms for which the images of the theta operator mod $ p$ are vanishing.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F46, 11F33

Retrieve articles in all journals with MSC (2010): 11F46, 11F33


Additional Information

Shoyu Nagaoka
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: nagaoka@math.kindai.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2015-12567-1
Received by editor(s): April 4, 2014
Received by editor(s) in revised form: June 13, 2014, and June 16, 2014
Published electronically: March 18, 2015
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society